# SDR 20000714SH013

- Difficulty date: August 11, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N6284A
- Make and model: Cessna 182
- Aircraft serial: 33084
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Spring
- Part number: 07410094
- Condition: Broken
- Location: Rt Main L/G
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TT 7,577 HOURS.  RIGHT SIDE MAIN SPRING LANDING GEAR BROKE ON LANDING.  SPRING LANDING GEAR BROKE APPROXIMATELY 3 INCHES FROM FUSELAGE ON A LINE THROUGH THE DIMPLES IN THE SPRING GEAR THAT HOLDS THE BRAKE LINE RETAINER BRACKET.  (X)
